# SDR AT0100179

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 126
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: L
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS CHARGING CIRCUIT BREAKER POPPED.  REPLACED EMERGENCY NACELLE FLOOD LIGHT BATTERY PACK IAW DC9 MM 33-53.
